# SDR DALA2024012601188

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Worn
- Location: Bs 229
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 WEAR ON FRAME STA. 229 AND BL 0 AT FWD ACCESSORIES COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00214: FRAME STA. 229 AND BL 0 AT FWD ACCESSORIES COMPARTMENT WAS REPAIRED PER B757-200 SRM. (0171107)
